Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Stimulus

Started Accutane on 7/10

Recommended Posts

Hey - I finally decided to start Accutane after months of procrastination. I take 40mg in the morning and 20mg at night - I weigh 70kg. Basically, the only side-effect that I have so far is headaches and a slight pressure in my sinus area (most likely due to the headaches). My dermatologist says this is a normal reaction to the first week of treatment as your body adjusts to the medicine. Has anyone else experienced similar problems in their first week of treatment?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×